# SDR UALA2012082404761

- Difficulty date: August 23, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 59,639 hours, 22,488 cycles
- Engine: Iae V2527A5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 790425A6
- Part serial: 1052
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: D

## Discrepancy

START FAULT DISPLAYED ON UPPER ECAM SCREEN.   HUNG START. - ENG 1 CREW COMMENTS: SUBSEQUENT MANUAL START FAILED. DISPLAYED CHECK BLEED SUPPLY PROG TEXT:  - ITEM ROLLED FORWARD.  SAMC TEXT: FLT CREW REPORTS THAT SPARKS WERE REPORTED BY PUSH CREW DURING INITIAL START ATTEMPT.  FOUND METAL ON MAG PLUG, REPLACED STARTER REF MM. REPLACE START VALVE PRECAUTIONARY.  REPLACED START VALVE.
